Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Can overdose of steroid cream or lotions for psoriasis cause uvula enlargement?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2546 Questions
Can overdose of steroid cream/lotions for psoriasis cause uvula enlargement?
Posted Thu, 2 Aug 2012 in Medicines and Side Effects
Answered by Dr. Harish Naik 41 minutes later
Welcome to XXXXXXX
Burning, itching, irritation, dryness, folliculitis, hypertrichosis, acneiform eruptions, hypopigmentation, perioral dermatitis, allergic contact dermatitis are the certain side effect caused by the flucort forte lotion.
Uvula enlargement has not been mentioned in the side effect profile the drug.
An enlarged uvula can occur if the mucous membrane surrounding the uvula swells. Such swelling in turn can produce a choking or gagging sensation in the throat. Dehydration, tonsillitis, common cold and allergies, uvulitis are some of the common causes.
Treatment depends on the cause like addressing dehydration, if the underlying cause of an inflamed uvula is cold or viral and bacterial infections, then appropriate treatment would be required to alleviate these conditions.
As you had difficulty in breathing it is better to evaluate it. So i advice you to see physician or ENT specialist for examination and treatment.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor